# SDR SWAA2020022641711

- Difficulty date: February 10, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29847
- Aircraft time: 56,224 hours, 33,063 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A7500
- Condition: Corroded
- Location: Bs 400-500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY FLOOR TO SIDEWALL SUPPORT HAD CORROSION BETWEEN BS. 400 TO BS. 500D, LBL 24.          / R&R SUPPORT IAW SRM AND DWG.
